Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 69, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 13, 2017, 12:17 PM EDT for Franklin County, Licking County, Ohio. It was in force for 3 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2017, 12:17 PM EDT (16:17 UTC)
- Expired
- Jul 13, 2017, 3:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 113 km from the middle of the area, began a volume at 16:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 12:30 PM EDT | FLASH FLOOD | 3 Sw Newark, OH | FLASH FLOODING REPORTED NEAR INTERSECTION OF ANDOVER RD. AND HEBRON RD. TIME ESTIMATED. |
| Jul 13, 12:30 PM EDT | HEAVY RAIN 2.2 | 5 Sse Gahanna, OH | STORM TOTAL RAINFALL THUS FAR TODAY. |
| Jul 13, 12:54 PM EDT | FLOOD | 1 Ene Gahanna, OH | NUMEROUS ROADS UNDER WATER IN NORTHEASTERN FRANKLIN COUNTY, INCLUDING THEORI AVE. |
| Jul 13, 12:54 PM EDT | FLOOD | 3 Ne Gahanna, OH | NUMEROUS ROADS UNDER WATER IN NORTHEASTERN FRANKLIN COUNTY, INCLUDING A PORTION OF MORSE RD. AT US 62. |
| Jul 13, 12:58 PM EDT | FLASH FLOOD | 5 Ese Gahanna, OH | RAPID RISE OF WATER ON POWERS RIDGE DRIVE. ROAD NEARLY IMPASSABLE. |
| Jul 13, 1:04 PM EDT | FLASH FLOOD | 3 S Pataskala, OH | SYCAMORE CREEK NEAR ETNA IS OUT OF ITS BANKS AND STILL RISING. |
| Jul 13, 1:20 PM EDT | FLOOD | 1 E New Albany, OH | STREAMS OVER BANKS NEAR INTERSECTION OF DUBLIN GRANVILLE RD. AND KITZMILLER RD. |
| Jul 13, 1:20 PM EDT | FLOOD | 3 E New Albany, OH | WATER OVER A PORTION OF SMITHS MILL RD. NEAR BEECH RD. |
| Jul 13, 1:50 PM EDT | HEAVY RAIN 2.82 | Kcmh John Glenn Apt, OH | DAILY RAINFALL THROUGH 150 PM. |
| Jul 13, 2:05 PM EDT | HEAVY RAIN 4.02 | 1 Sw Canal Winchester, OH | DAILY TOTAL RAINFALL THUS FAR. |
| Jul 13, 2:17 PM EDT | FLOOD | 2 Wsw Gahanna, OH | DEEP PONDING OF WATER UNDER UNDERPASS ALONG STELZER RD. NEAR INTERSTATE 670. |
| Jul 13, 2:28 PM EDT | HEAVY RAIN 2 | 5 N Downtown Columbus, OH | DAILY RAINFALL THUS FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
707
WGUS51 KILN 131617
FFWILN
OHC049-089-131915-
/O.NEW.KILN.FF.W.0069.170713T1617Z-170713T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1217 PM EDT THU JUL 13 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Franklin County in central Ohio...
Southern Licking County in central Ohio...
* Until 315 PM EDT.
* At 1217 PM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area and will
continue to do so over the next hour. Heavy rain continues to fall
with another 1 to 2 inches possible. Runoff from this excessive
rainfall will cause flash flooding to occur. Water was beginning
to flow over roads across portions of the area.
* Some locations that will experience flooding include...
Columbus, Newark, Dublin, Westerville, Reynoldsburg, Upper
Arlington, Gahanna, Hilliard, Worthington, Bexley, Heath,
Granville, Pataskala, Canal Winchester, Groveport, Hebron, Minerva
Park, Hanover, Granville South and Marne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3995 8220 3996 8278 3994 8278 3994 8281
3991 8281 3991 8280 3982 8280 3997 8322
4014 8317 4012 8219
$$
Binau3 follow-up statements
505
WGUS71 KILN 131652
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
1252 PM EDT THU JUL 13 2017
OHC049-089-131915-
/O.CON.KILN.FF.W.0069.000000T0000Z-170713T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Licking OH-
1252 PM EDT THU JUL 13 2017
...THE FLASH FLOOD WARNING FOR FRANKLIN AND SOUTHERN LICKING COUNTIES
REMAINS IN EFFECT Until 315 PM EDT...
At 1248 PM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area. Areas of heavy
rain continue to fall with another inch possible through 2 PM in
some areas. Runoff from this excessive rainfall will cause flash
flooding to occur.
Gauge reports indicate that 2 to 3.5 inches of rain have fallen in
an area from just north of Upper Arlington, through Gahanna, to
Reynoldsburg, Pickerington, Pataskala, to Buckeye Lake. Much of this
rain has fallen in 1 to 2 hours time, which has caused water to flow
across roads and small creeks to rapidly rise out of their banks.
Some locations that will experience flooding include...
Columbus, Newark, Dublin, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Worthington, Bexley, Heath, Granville, Pataskala,
Canal Winchester, Groveport, Hebron, Minerva Park, Hanover, Granville
South and Marne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3995 8220 3996 8278 3994 8278 3994 8281
3991 8281 3991 8280 3982 8280 3997 8322
4014 8317 4012 8219
$$
Binau575
WGUS71 KILN 131750
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
150 PM EDT THU JUL 13 2017
OHC049-089-131915-
/O.CON.KILN.FF.W.0069.000000T0000Z-170713T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Licking OH-
150 PM EDT THU JUL 13 2017
...THE FLASH FLOOD WARNING FOR EASTERN FRANKLIN AND SOUTHERN LICKING
COUNTIES REMAINS IN EFFECT Until 315 PM EDT...
At 148 PM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area. 2 to 4 inches
of rain have fallen especially in southeast Franklin county and east
along the Licking and Fairfield County lines. The heavy rainfall has
mostly ended across the area. However, runoff from the earlier
excessive rain will cause flash flooding to occur.
Numerous roads across the warning area are under water, and creeks
are rising and coming out of their banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3995 8220 3996 8278 3994 8278 3994 8281
3991 8281 3991 8280 3982 8280 3989 8299
4013 8293 4012 8276 4001 8220
$$
Binau173
WGUS71 KILN 131851
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
251 PM EDT THU JUL 13 2017
OHC049-089-131900-
/O.CAN.KILN.FF.W.0069.000000T0000Z-170713T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Licking OH-
251 PM EDT THU JUL 13 2017
...THE FLASH FLOOD WARNING FOR EASTERN FRANKLIN AND SOUTHERN LICKING
COUNTIES IS CANCELLED...
The heavy rain has ended and flash flooding is no longer expected to
pose a threat.
However, portions of the area continue to see issues from residual
high water from earlier excessive rain, and a flood warning remains
in effect for southern Licking and southeast Franklin counties.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3995 8220 3996 8278 3994 8278 3994 8281
3991 8281 3991 8280 3982 8280 3989 8299
4013 8293 4012 8276 4001 8220
$$
BinauWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 10:13 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 13, 10:13 AM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1013 AM EDT Thu Jul 13 2017
.SYNOPSIS...
Thunderstorm chances will increase as a cold front slowly
progresses southward through the Great Lakes today and into the
Ohio Valley tonight. In the very moist environment, some of the
storms may produce heavy rainfall. Rain chances will linger into
Friday, especially southeast of the I-71 corridor until the front
crosses in the afternoon. Slightly cooler and drier conditions are
anticipated for the weekend until later Sunday when the next
threat for thunderstorms occurs.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Active weather has already been underway this morning, with a
band of WSW-to-ENE convection developing in the very moist air
mass (KILN 12Z sounding with a precipitable water value of 1.87").
With a wide array in simulated radar and QPF solutions from
various models this morning, predicting individual storm timing
appears like it will be difficult (if not impossible). Focusing
on the overall pattern, several things become clear. There is a
regime of low-level SW flow and deep-layer WSW flow, providing
a continued unimpeded feed of moisture into the region. As this
occurs, precipitable water values will probably continue to
slightly rise through the day (likely over 2") with very deep
(>4000m) warm cloud depths. While the surface cold front remains
well upstream, low level flow is broadly convergent over the
region, and there may be some degree of upper jet support --
though the jet across southern Michigan is sort of broad, the
northern Ohio Valley region is in a favorable quadrant.
Ultimately, the atmosphere favors a generally unimpeded
replenishing of moisture and instability, even in the face of
occasional early-day storms. Because of these factors, the
morning convection is not expected to disrupt the potential for
additional convection later today. There are slight indications
of somewhat of a break (or lessening in coverage) during the
early afternoon, before additional convection reacts to diurnal
heating and moisture advection/convergence by mid afternoon. To
no surprise, the flash flood threat is expected to continue
through the evening as the primary risk today. With moderate
instability, some severe storms are possible, mainly with a
damaging wind risk (especially if any forward propagating
segments can develop out of some stronger updrafts). However,
the unimpressive shear does not support large-scale storm
organization, which will likely limit the severe risk today to
isolated instances.
Previous discussion >
Mid level shortwave north of MN to dig slowly southeast across
the northern Great Lakes today into tonight. This will cause the
westerlies to settle south into the Ohio valley. 30kt low level
has developed in response to an embedded s/w in these
westerlies. This low level jet was resulting in a band of
thunderstorms that will track across ILN/s northern counties
early this morning. Additional storms will develop in the pre-
frontal environment late morning into the afternoon as blyr
instability of 2000-2500 j/kg develops. Precipitable water
values increase to above 2 inches, creating an environment for
very heavy rainfall rates. These high pw/s along with deep warm
cloud depth and favorable wind profile for back building storms
reinforces the potential for flash flooding. Therefore, have
continued the flash flood watch through late tonight. Regarding
the severe weather chances; the moderate instby combined with
25-30 kt effective bulk shear will result in organized multicell
storms with damaging winds being the primary threat. The main
The most likely timing for severe weather would be from early
afternoon through mid evening. Temperatures are expected to warm
to highs from the mid 80s north to 90 south. These temperatures
combined with dewpoints in the lower to middle 70s will result
in heat indices in the mid and upper 90s across ILN/s southern
counties. Have continued the mention of these heat indices in
the HWO product.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Ongoing storms expected as we enter the tonight forecast
period. Axis of precipitable water values above 2 inches along
with moderate instability will settle south through ILN/s FA
during the early evening. Low level convergence ahead of an
approaching sfc cold front will continue to focus storms. Severe
threat to continue into the evening along with the threat for
flash flooding.
Storms chances continue but will be diminishing overnight due to
the slow movement of the front. By Friday morning pcpn winding
down over the nw with likely pops in the se counties. Temperatures
will be mild tonight with lows from near 70 northwest to the
lower 70s southeast.
A cold front expected to be bisecting the area early Friday
will push southeast across the area during the day as mid level
s/w pivots through the Great Lakes. Scattered showers and
thunderstorms to continue ahead of this front with likely pops
over the southeast diminishing to just a slight chance late in
the day. Highs on Friday are expected to range from near 80 nw
to the mid 80s southeast.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Thunderstorms chances will linger in southeast counties Friday night
behind the departing cold front. Surface high pressure and dry air
pushed by a northwest upper flow are indicated for Saturday. A cold
front developing ahead of a closed upper low will drop south to the
Great Lakes on Sunday, providing a chance of thunderstorms across
northern locations. Thunderstorms will be possible areawide on
Monday when the upper low and front are forecast to progress farther
south to the Upper Ohio Valley. Dry weather is expected Tuesday and
Wednesday when models predict high pressure at the surface and
aloft.
Temperatures will start out below normal Saturday due to cold
advection, reaching the low 80s most locations. Near normal highs
around the mid 80s are expected Sunday through Tuesday, before
readings reach the upper 80s Wednesday, boosted by the warm
circulation around the high.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
Mid level shortwave embedded in the westerly flow has led to
a 30-35kt low level jet. This low Low level jet has resulted
in the development of scattered thunderstorms across portions
of northern and central Ohio. These storms are showing signs of
developing south into the warm and humid airmass.
Moderate instability to develop in the moist airmass ahead of a
southward moving cold front. Expect additional thunderstorm
development southward through the day. Have a mention of MVFR
CIGs at the northern TAF sites where probability looks to be
highest. Due to the very moist environment, brief IFR vsbys are
likely in the very heavy rain.
Thunderstorms to continue into this evening with a general
weakening trend overnight as instby decreases. Have prevailing
showers with VCTS. Expect MVFR ceilings toward the very end of
the period late tonight.
The pressure gradient will increase today with southwest wind
gusting up to 20 kts.
OUTLOOK...Thunderstorms through early Friday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through late tonight for OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through late tonight for KYZ091>093.
IN...Flash Flood Watch through late tonight for INZ050-058-059-066-
073>075.
&&
SYNOPSIS...AR
NEAR TERM...Hatzos/AR
SHORT TERM...AR
LONG TERM...Sites
AVIATION...ARHazardous weather outlook, Jul 13, 10:02 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1002 AM EDT Thu Jul 13 2017 INZ050-058-059-066-073>075-OHZ026-034-035-042>046-051>056-060>065- 070>072-077-141415- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Hardin- Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign- Clark-Madison-Franklin OH-Licking-Preble-Montgomery-Greene- Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton- 1002 AM EDT Thu Jul 13 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected at times today and tonight. In addition to the threat for flash flooding, some of these storms may become severe, with a primary threat of damaging wind. The most likely timing for severe weather will be from early afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, and spotters are encouraged to report rainfall totals to the National Weather Service. KYZ091>093-OHZ073-074-078>082-088-141415- Boone-Kenton-Campbell-Ross-Hocking-Clermont-Brown-Highland-Adams- Pike-Scioto- 1002 AM EDT Thu Jul 13 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms are expected at times today and tonight. In addition to the threat for flash flooding, some of these storms may become severe, with a primary threat of damaging wind. The most likely timing for severe weather will be from early afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will continue on Friday morning, ending by mid afternoon. A few storms may produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, and spotters are encouraged to report rainfall totals to the National Weather Service. INZ080-KYZ089-090-094>100-141415- Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken-Robertson- Mason-Lewis- 1002 AM EDT Thu Jul 13 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky and Northern Kentucky. .DAY ONE...Today and Tonight. Heat indices this afternoon will rise into the middle to upper 90s. Thunderstorms are expected at times today and tonight. Some of these storms may produce very heavy rainfall, which could lead to localized flash flooding. In addition, some of these storms may become severe, with a primary threat of damaging wind. The most likely timing for severe weather will be from mid afternoon through late evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will continue on Friday morning, ending by mid afternoon. A few storms may produce heavy rainfall and gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, and spotters are encouraged to report rainfall totals to the National Weather Service. HATZOS
In the hours before
Local storm report, Jul 13, 10:19 AM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 AM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN GOSHEN 39.23N 84.16W
07/13/2017 M1.65 INCH CLERMONT OH PUBLIC
RAINFALL IN A 30-MINUTE PERIOD.
&&
KCLocal storm report, Jul 13, 10:28 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1028 AM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HEAVY RAIN 1 N LEBANON 39.45N 84.21W
07/13/2017 M1.40 INCH WARREN OH TRAINED SPOTTER
1 INCH OF RAIN MEASURED IN A 22 MINUTE SPAN ENDING AT 950
A.M. 1.4 INCHES TOTAL THIS MORNING. FLOODING REPORTED IN
YARD ON STANWOOD DRIVE.
&&
KCLocal storm report, Jul 13, 10:41 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 AM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 4 ENE HAMILTON 39.41N 84.49W
07/13/2017 BUTLER OH LAW ENFORCEMENT
HIGH WATER REPORTED NEAR INTERSECTION OF GREENLAWN RD.
AND RTE 4 RESULTING IN A ROAD CLOSURE. TIME ESTIMATED.
&&
KCLocal storm report, Jul 13, 11:51 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1151 AM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM FLOOD 3 SSW JOHNSTOWN 40.11N 82.70W
07/13/2017 LICKING OH TRAINED SPOTTER
WATER OVER SEVERAL LOCATIONS OF MINK RD. TIME ESTIMATED.
&&
KCLocal storm report, Jul 13, 11:57 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 AM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM HEAVY RAIN 1 SW CANAL WINCHESTER 39.84N 82.83W
07/13/2017 M2.67 INCH FRANKLIN OH PUBLIC
DAILY RAINFALL TOTAL.
&&
KCLocal storm report, Jul 13, 12:09 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1209 PM EDT THU JUL 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM FLASH FLOOD WNW BUCKEYE LAKE 39.93N 82.48W
07/13/2017 LICKING OH PUBLIC
WATER REPORTED PONDING AND FLOWING OVER SEVERAL ROADS IN
BUCKEYE LAKE AREA. SEVERAL ROADS IMPASSABLE, INCLUDING A
PORTION OF RTE 79.
&&
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:08 AM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 13, 5:12 AM EDT | Flash Flood Warning | ILN | Hardin | 3 hr |
| Jul 13, 8:08 AM EDT | Areal Flood Warning | ILN | Hardin | 6 hr |
| Jul 13, 9:14 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 3 hr |
| Jul 13, 9:38 AM EDT | Flash Flood Warning | ILN | Butler, Warren | 3 hr |
| Jul 13, 9:50 AM EDT | Areal Flood Advisory | ILN | Butler, Clermont, Hamilton, Warren | 3 hr |
| Jul 13, 9:55 AM EDT | Special Weather Statement | ILN | Pickaway | 35 min |
| Jul 13, 10:59 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Pickaway | 3 hr |
| Jul 13, 11:35 AM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Jul 13, 11:48 AM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 3 hr |
| Jul 13, 11:53 AM EDT | Areal Flood Advisory | ILN | Delaware, Franklin, Licking | 3 hr |
| Jul 13, 1:19 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 3 hr |
| Jul 13, 1:30 PM EDT | Special Weather Statement | ILN | Greene | 45 min |
| Jul 13, 2:01 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 29 min |
| Jul 13, 2:07 PM EDT | River Flood Advisory | ILN | Delaware, Franklin | 6 hr |
| Jul 13, 2:13 PM EDT | Special Weather Statement | ILN | Fayette | 47 min |
| Jul 13, 2:43 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Hocking, Madison, Pickaway | 2 hr |
| Jul 13, 2:49 PM EDT | Areal Flood Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 65 hr |
| Jul 13, 3:16 PM EDT | Special Weather Statement | ILN | Hocking | 44 min |
| Jul 13, 3:19 PM EDT | Special Weather Statement | ILN | Clermont | 41 min |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 33 min |
| Jul 13, 3:34 PM EDT | Special Weather Statement | ILN | Clinton | 26 min |
| Jul 13, 3:42 PM EDT | Areal Flood Warning | ILN | Fairfield, Pickaway | 24 hr |
| Jul 13, 4:05 PM EDT | Areal Flood Warning | ILN | Licking | 24 hr |
| Jul 13, 4:28 PM EDT | Special Weather Statement | ILN | Brown, Highland | 32 min |
| Jul 13, 5:15 PM EDT | Special Weather Statement | ILN | Madison | 30 min |
| Jul 13, 5:28 PM EDT | River Flood Warning | ILN | Pickaway | 44 hr |
| Jul 13, 5:31 PM EDT | River Flood Warning | ILN | Hocking | 35 hr |
| Jul 13, 5:35 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 25 min |
| Jul 13, 5:37 PM EDT | Special Weather Statement | ILN | Franklin | 38 min |
| Jul 13, 6:12 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jul 13, 6:44 PM EDT | Special Weather Statement | ILN | Licking | 31 min |
| Jul 13, 7:06 PM EDT | Areal Flood Advisory | ILN | Logan, Shelby | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.